Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Midland/Odessa, TX

May 16, 2015Pecos County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 16, 2015, 8:47 PM CDT for Pecos County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 8:47 PM CDT (01:47 UTC)
Expired
May 16, 2015, 11:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Pecos County, TX

What was reported inside it

TimeReportWhereRemark
May 16, 10:02 PM CDTFLASH FLOODIraan, TXSHERIFFS DEPARTMENT REPORTS 1-1.5 FEET OF WATER FLOWING OVER STREETS IN IRAAN.
May 16, 10:05 PM CDTFLASH FLOOD2 S Iraan, TXSHERIFFS DEPARTMENT REPORTS WATER FLOWING OVER SH 349 TWO MILES SOUTH OF IRAAN.
May 16, 10:24 PM CDTFLASH FLOOD2 W Iraan, TXSHERIFF REPORTS WATER FLOWING OVER US 190 TWO MILES WEST OF IRAAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2901 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS54 KMAF 170147
FFWMAF
TXC371-170445-
/O.NEW.KMAF.FF.W.0020.150517T0147Z-150517T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
847 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME EAST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1145 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF HEAVY RAIN FROM THE INTERSECTION OF I-10 AND US 190 
  EASTWARD TO IRAAN. RECEIVED A REPORT FROM IRAAN OF WATER TO THE 
  CURBS AND HEAVY RAIN IS HEADED TOWARD THIS AREA ALLOWING FOR 
  FLASH FLOODING TO DEVELOP.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IRAAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3082 10211 3092 10211 3096 10194 3093 10191
      3093 10189 3092 10187 3089 10188 3087 10185
      3083 10184 3082 10183 3080 10183 3079 10183

$$
2 follow-up statements
134 
WGUS74 KMAF 170253
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
953 PM CDT SAT MAY 16 2015

TXC371-170445-
/O.CON.KMAF.FF.W.0020.000000T0000Z-150517T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
953 PM CDT SAT MAY 16 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
EXTREME EAST CENTRAL PECOS COUNTY...

AT 949 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT HEAVY RAIN ACROSS FAR EASTERN PECOS COUNTY ALONG US 190 FROM 
I-10 TO IRAAN. ADDITIONAL HEAVY RAIN CONTINUES TO MOVE ACROSS THIS 
SAME AREA LIKELY LEADING TO FLASH FLOODING.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

&&

LAT...LON 3082 10211 3092 10211 3096 10194 3093 10191
      3093 10189 3092 10187 3089 10188 3087 10185
      3083 10184 3082 10183 3080 10183 3079 10183

$$
450 
WGUS74 KMAF 170312
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT SAT MAY 16 2015

TXC371-170445-
/O.CON.KMAF.FF.W.0020.000000T0000Z-150517T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
1012 PM CDT SAT MAY 16 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
EXTREME EAST CENTRAL PECOS COUNTY...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT HEAVY RAIN ALONG US 190 FROM I-10 TO IRAAN. LOCAL LAW 
ENFORCEMENT REPORTED 1 TO 1.5 FEET OF FLOWING WATER OVER THE STREETS
IN IRAAN. LOW WATER CROSSINGS EAST OF THE 305/190 INTERSECTION ARE 
EXPECTED TO BE FLOODED AS WELL AS OTHERS TO SH 349.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3082 10211 3092 10211 3096 10194 3093 10191
      3093 10189 3092 10187 3089 10188 3087 10185
      3083 10184 3082 10183 3080 10183 3079 10183

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 16, 7:18 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 16, 7:18 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
718 PM CDT Sat May 16 2015

.UPDATE...
Wind advisory has expired.

&&

.DISCUSSION...
Even though winds are still gusty, we have issued an update to the
products to let wind advisory expire. Winds across the area will
continue to decrease, except GDP Mtns where warning is still in
effect until 03Z.

Dryline is along a line from near Snyder to Big Lake to Dryden. Mostly
non severe storms are expected in these areas thru mid evening.

&&

.PREV DISCUSSION... /ISSUED 618 PM CDT Sat May 16 2015/

DISCUSSION...

See 00z aviation discussion below.

AVIATION...

VFR conditions are expected for the next 24 hours.  Gusty and
elevated westerly winds will subside over the next couple of hours.
Winds will become light and variable but will mostly be out of the
west.  Winds will strengthen slightly and come around to the
southwest Sunday afternoon.

PREV DISCUSSION... /ISSUED 253 PM CDT Sat May 16 2015/

DISCUSSION...
West Texas and southeast New Mexico can expect an active weather
pattern to continue through the coming week as a long wave trough
remains over the southwest and upper level disturbances rotate
around the trough and across the area.

This afternoon, the dryline/trough has pushed eastward to near a
line from Lamesa to west of Sanderson. East of the dryline,
surface-based CAPE values exceeded 3000. A few thunderstorms have
tried to develop in southwest Texas near the dryline, though
strong shear and dry air entrainment has inhibited significant
development. May see an isolated thunderstorm yet late afternoon
into early evening along and east of the dryline, mainly across
the lower trans-Pecos aided by stronger surface convergence and
deeper moisture. With strong instability and significant shear,
any storms that do develop could become strong to severe with
large hail and damaging winds.

West to southwest winds have picked up significantly in response
to the surface pressure gradient and a swift mid-level flow
associated with passage of upper trough. High wind warning
verifying at GDP last couple of hours. Having a bit more trouble
achieving wind advisory criteria at the lower elevations. Would
still expect winds of 30 mph or greater over parts of southeast
New Mexico and mainly the higher elevations of southwest Texas
with isolated stronger winds elsewhere. No changes to current High
Wind Warning or Wind Advisory are planned.

Drier air pushing into the area overnight accompanied by clearing
skies will result in overnight lows 5 to 10 degrees below normal,
closer to ECMWF guidance.

A warm day is in store Sunday under the influence of abundant
sunshine, though a return flow of moisture will begin Sunday
night. Thunderstorm chances will begin to increase on Monday as
the next upper level trough approaches and the moisture return
flow increases. Surface trough near the mountains Monday may
serve as a focus for thunderstorm development Monday and Monday
evening. A cold front pushing through the Panhandle may also come
into play on Monday. The GFS/ECMWF/CMC seem to be somewhat similar,
showing the front pushing into the Permian Basin, providing for an
additional focus and isentropic lift over the cooler air. In
contrast, the NAM model hangs the front somewhat further north,
making it a lesser player in precipitation chances. Appears
prudent to go with the more aggressive blend, suggesting higher
rain chances and QPFs. This situation may need to be monitored for
the possibility of excessive rainfall.

Tuesday through Friday, little change in the weather pattern is
depicted with a surface trough near the Texas/New Mexico border or
mountain areas and a trough aloft over the southwest, with
occasional shortwaves enhancing lift. A quasi-stationary boundary
may also remain in the area through mid-week. Precipitation
chances will continue through the coming week with a few
opportunities for significant rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 50  84  58  87  /  10   0  10  20
BIG SPRING TX              54  87  62  89  /  10  10  10  30
CARLSBAD NM                50  83  54  86  /   0  10   0  20
DRYDEN TX                  60  94  69  88  /  30  10  20  30
FORT STOCKTON TX           54  89  62  87  /  10  10  10  30
GUADALUPE PASS TX          50  75  56  84  /   0   0   0  20
HOBBS NM                   47  79  53  84  /   0   0   0  20
MARFA TX                   45  79  50  85  /   0   0   0  20
MIDLAND INTL AIRPORT TX    53  87  61  87  /  10  10  10  30
ODESSA TX                  53  86  62  87  /  10   0  10  30
WINK TX                    54  87  59  89  /   0  10  10  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING until 9 PM MDT this evening FOR THE FOLLOWING
     ZONES... Guadalupe Mountains of Eddy County.

TX...HIGH WIND WARNING until 9 PM MDT this evening FOR THE FOLLOWING
     ZONES... Guadalupe Mountains.

&&

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 16, 7:21 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
721 PM CDT SAT MAY 16 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-180030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
721 PM CDT SAT MAY 16 2015 /621 PM MDT SAT MAY 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

A FEW STRONG THUNDERSTORMS ARE POSSIBLE IN THE FAR EASTERN PERMIAN
BASIN...WESTERN LOW ROLLING PLAINS...AND LOWER TRANS PECOS THROUGH
THIS EVENING.

HIGH WINDS ARE EXPECTED TO PERSIST IN THE GUADALUPE MOUNTAINS
AND A HIGH WIND WARNING REMAINS IN EFFECT THROUGH MID EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF THUNDERSTORMS WILL SHIFT EAST AND SOUTH SUNDAY...BUT
THE CHANCE OF THUNDERSTORMS RETURNS AREA-WIDE MONDAY THROUGH
TUESDAY NIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 16, 4:10 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT SAT MAY 16 2015

TXZ048-053-162200-
MITCHELL-SCURRY-
410 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHERN MITCHELL AND SOUTHEASTERN SCURRY COUNTIES UNTIL
500 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES NORTH OF LAKE
COLORADO CITY AT 409 PM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM
WILL AFFECT NORTHERN PORTIONS OF COLORADO CITY AND SH 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3225 10095 3241 10108 3276 10069 3270 10065
      3238 10066
TIME...MOT...LOC 2109Z 230DEG 36KT 3239 10092
Special weather statement, May 16, 5:09 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
509 PM CDT SAT MAY 16 2015

TXZ053-162245-
MITCHELL-
509 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL MITCHELL COUNTY UNTIL 545 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF
CHAMPION CREEK RESERVOIR AT 509 PM CDT...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL AFFECT SR 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3217 10085 3230 10092 3245 10066 3244 10065
      3222 10066
TIME...MOT...LOC 2209Z 244DEG 33KT 3226 10079
Special weather statement, May 16, 7:05 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
705 PM CDT SAT MAY 16 2015

TXZ063-069-070-075-170045-
GLASSCOCK-PECOS-REAGAN-UPTON-
705 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING LINE OF THUNDERSTORMS
AFFECTING EAST CENTRAL PECOS...REAGAN...SOUTHEASTERN GLASSCOCK AND
SOUTHEASTERN UPTON COUNTIES UNTIL 745 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF BEST AT
704 PM CDT...MOVING NORTHEAST AT 35 MPH. SR 137 AND BIG LAKE WILL BE
AFFECTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3108 10196 3099 10198 3095 10193 3090 10210
      3091 10210 3100 10203 3099 10198 3108 10197
      3125 10185 3147 10159 3169 10127 3109 10127
TIME...MOT...LOC 0004Z 235DEG 30KT 3129 10164
Special weather statement, May 16, 7:31 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
731 PM CDT SAT MAY 16 2015

TXZ075-170115-
PECOS-
731 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING LINE OF THUNDERSTORMS
AFFECTING EAST CENTRAL PECOS COUNTY UNTIL 815 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 12 MILES WEST OF IRAAN AT
730 PM CDT...MOVING EAST AT 15 MPH. THESE STORMS WILL IMPACT IRAAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3073 10245 3100 10215 3100 10209 3099 10208
      3100 10206 3100 10203 3099 10202 3099 10198
      3093 10191 3092 10187 3089 10188 3086 10185
      3076 10184
TIME...MOT...LOC 0030Z 264DEG 13KT 3088 10209
Local storm report, May 16, 8:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
813 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             IRAAN                   30.91N 101.90W
05/16/2015  E1.50 INCH       PECOS              TX   PUBLIC

&&

GREGORY.MURDOCH
Local storm report, May 16, 8:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
814 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             IRAAN                   30.91N 101.90W
05/16/2015  E1.75 INCH       PECOS              TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS GOLF BALL SIZED HAIL FALLING IN
            IRAAN.

&&

AHASIC

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:31 PM CDTSpecial Weather StatementMAFUpton44 min
May 16, 7:42 PM CDTSevere Thunderstorm WarningMAFPecos63 min
May 16, 8:26 PM CDTAreal Flood AdvisoryMAFPecos2 hr
May 16, 8:40 PM CDTSevere Thunderstorm WarningMAFPecos50 min
May 16, 9:37 PM CDTSpecial Weather StatementMAFUpton38 min
May 16, 10:43 PM CDTSpecial Weather StatementMAFPecos47 min
May 16, 11:14 PM CDTSpecial Weather StatementMAFTerrell31 min
May 16, 11:44 PM CDTFlash Flood WarningMAFPecos, Terrell6 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.